# SDR ASAA2023042046700

- Difficulty date: April 20, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD PLATE HAS RUST ON 3EA ATTACHING SCREW HOLES. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 222FF AT FR16 TO FR20 P/N E5367147800700 IAW A320 AMM 53-12-12-400-001-A
